THE ASYMPTOTIC BEHAVIOR OF GENERALIZED QUADRATIC MAPPINGS ON RESTRICTED DOMAINS
The Asymptotic Behavior of Generalized Quadratic Mappings on Restricted Domains
한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2006, v.13 no.3, pp.237-247
Chang Ick-Soon
(DEPARTMENT OF MATHEMATICS, MOKWON UNIVERSITY)
Kim Hark-Mahn
(DEPARTMENT OF MATHEMATICS, CHUNGNAM NATIONAL UNIVERSITY)
Chang Ick-Soon,
&
Kim Hark-Mahn.
(2006). THE ASYMPTOTIC BEHAVIOR OF GENERALIZED QUADRATIC MAPPINGS ON RESTRICTED DOMAINS. , 13(3), 237-247.
Abstract
In this paper we solve the Hyers-Ulam stability problem for quadratic functional equations on restricted domains, and then obtain an asymptotic behavior of quadratic mappings on restricted domains.
- keywords
-
Ulam stability problem,
functional inequality,
generalized quadratic mappings